MathSciNet Relay Station
MathSciNet bibliographic data
MR2776775 32A10 (32M10 42B05 94A20)
Calixto, M.; Guerrero, J.; Sánchez-Monreal, J. C. Sampling theorem and discrete Fourier transform on the hyperboloid. J. Fourier Anal. Appl. 17 (2011), no. 2, 240–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement